Publication detail
On a product of universal hyperalgebras
ŠLAPAL, J. CHAISANSUK, N.
Czech title
O součinu univerzálních hyperalgeber
English title
On a product of universal hyperalgebras
Type
journal article in Web of Science
Language
en
Original abstract
We introduce and study a new operation of product of universal hyperalgebras which lies, with respect to set inclusion, between the cartesian product of the hyperalgebras and the cartesian product of their idempotent hulls. We give sufficient conditions for the validity of the first exponential law and a weak form of the second exponential law for the direct power of universal hyperalgebras with respect to the product introduced.
Czech abstract
V práci je studována nová operace součinu univerzálních algeber, která leží, vzhledem k množinové inkluzi, mezi kartézským součinem těchto hyperalgeber a kartézským součinem jejich idempotentních uzávěrů. Jsou nalezeny postačující podmínky pro platnost prvního exponenciálního zákona a slabého tvaru druhého exponenciálního zákona pro přímou mocninu hyperalgeber vzhledem ke kombinovanému součinu. j
English abstract
We introduce and study a new operation of product of universal hyperalgebras which lies, with respect to set inclusion, between the cartesian product of the hyperalgebras and the cartesian product of their idempotent hulls. We give sufficient conditions for the validity of the first exponential law and a weak form of the second exponential law for the direct power of universal hyperalgebras with respect to the product introduced.
Keywords in Czech
Univeržální hyperalgebra, kombinovaný součin, diagonalita, medialita, přímý součin.
Keywords in English
Universal hyperalgebra, combined product, diagonality, mediality, direct power.
RIV year
2015
Released
15.05.2015
Publisher
Faculty of Mathematics and Computer Science, Ovidius University
ISSN
1224-1784
Volume
23
Number
2
Pages from–to
71–81
Pages count
10
BIBTEX
@article{BUT104902,
author="Josef {Šlapal} and Nitima {Chaisansuk},
title="On a product of universal hyperalgebras",
year="2015",
volume="23",
number="2",
month="May",
pages="71--81",
publisher="Faculty of Mathematics and Computer Science, Ovidius University",
issn="1224-1784"
}